# SDR CA140508008

- Difficulty date: May 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 16,172 hours
- Engine: Pwa PT6A60A
- System (JASC): 2121 · Air Distribution Fan
- Part: Controller
- Part number: 10138417711
- Condition: Failed
- Location: Vent Blower
- Part time: 16,287 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE SPEED CONTROLLER FOR THE FORWARD CABIN VENT BLOWER FAILED.  THE CREW NOTED A STRONG ELECTRICAL ODOR AND SMOKE ON FINAL TO LAND.  THEY CONTINUED THE LANDING SAFELY.  THE SPEED CONTROLLER BOX WHICH IS MOUNTED IN THE FORWARD AVIONICS BAY, IN A PRESSURIZED AREA, CONNECTED TO THE COCKPIT, FAILED AND CAUSED THE SMOKE AND FUMES.  UNIT APPEARS ORIGINAL, OPERATOR HAS NEVER REPLACED PREVIOUSLY.
